# SDR CALA9800531

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 846
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH  CRACK IN FLOOR SUPPORT AT FS 846, RBL 1.  THE FLOOR SUPPORT WAS REMOVED.  A DOUBLER AND FLOOR SUPPORT WERE FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-10-1.
